MAUDE Adverse Event Report: SIRTEX MEDICAL PTY LIMITED SIR-SPHERES MICROSPHERES; Y90 RESIN MICROSPHERES

SIRTEX MEDICAL PTY LIMITED SIR-SPHERES MICROSPHERES; Y90 RESIN MICROSPHERES
Model Number SIR-Y001
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/17/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The batch review and manufacturing records did not reveal any manufacturing issues with the sir-spheres.The device was not returned for investigation.This incident was initially assessed as a non-reportable event.A second review that was recently conducted, concluded that this event should have been reported.
 
Event or Problem Description
Procedure included a segmental delivery with multiple aliquots.Everything prior and during the procedure looked normal.When the post procedure 4 point survey was done the healthcare professional realized that only 40% of the prescribed dose was delivered to the patient.No further information have been provided.

Brand Name
SIR-SPHERES MICROSPHERES
Common Device Name
Y90 RESIN MICROSPHERES
Manufacturer (Section D)
SIRTEX MEDICAL PTY LIMITED
207 pacific highway
shop 6
st. leonards 2065
AS  2065
Manufacturer Contact
vana poovala
300 unicorn park drive
floor 2
woburn, MA 01801
8884747839
MDR Report Key18788562
Report Number9710358-2024-00001
Device Sequence Number7702257
Product Code NAW
UDI-Device IdentifierM425SIRY0010
UDI-PublicM425SIRY0010
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
P990065
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSIR-Y001
Device Lot Number0K029V14
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/17/2022
Initial Report FDA Received Date02/27/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown